Medical Questions? Ask a Doctor Online!
Hello and thank you for the question. Answers given are for informational purposes only and are not meant to replace an exam by an in-person.
I am Dr. Sohaib, a practicing Internal Medicine Specialist and i will do my best to help you today.
Okay, this can make you feel tired because of several reasons;
Excessive fall in blood pressure.
Abnormalities in the potassium levels
However, there can be many unrelated causes as well, such as muscle inflammation, stress, depression, thyroid disorders, other drug's side effects, diabetes etc.
There is no known major interaction between Losartan/Hct and wine, but you should avoid it if it has adviced to you for other reasons like liver disease, kidney disease, or other related medical illness made worse by alcohol.
Keep yourself adequately hydrated.
And if the problem persist, does not improve or get worse, see your doctor discussing the details i have mentioned to get a management plan chalked out that suits best to your needs.
It was a pleasure assisting you and thank you very much for visiting us.
My goal is to provide you with Excellent Service - if satisfied with the response, Please do not forget to Rate my service.
If you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.